# SDR DALA2023032002087

- Difficulty date: March 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 6,387 hours, 3,165 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO ARRIVAL INTO SLC, FA (AFT) REPORTED ELECTRICAL BURNING ODOR NEAR ROWS 15/16. ODOR DISSIPATED COMPLETELY AFTER 10 MIN APPROX. NO SECONDARY INDICATIONS. NO ODOR ON ARRIVAL. CHECKED PSU'S, PED OUTLETS, LIGHTS AND UNDERSEAT COMPONENTS - NO ISSUES (313816) INSPECTED AREA BEHIND AFT WALL OF FWD CARGO FOR EVIDENCE OF BURNING OR SMELL, NONE NOTED. C/W AMDS WC 0550-2001 FOR EFIM T/S OF FUMES IN CABIN. UNABLE TO DUPLICATE REPORTED CABIN SMELL. #1 ENG. WAS ONLY BLEED SOURCE AT THE TIME OF REPORT. C/W EFIM TASK ID 1-08449 FOR ELIMINATION OF RESIDUAL ODORS. DUE TO ODI C/W AMDS WC 0550-9001- A220. AC OK FOR SVC. NO DEFECT NOTED. (LP# 4072642)
